MAUDE Adverse Event Report: RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE ELEGANCE; COMPRESSOR, AIR PORTABLE

RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE ELEGANCE; COMPRESSOR, AIR PORTABLE
Model Number 1095067
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/20/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this device was defective.On return of the device for evaluation, it was noted that one prong was missing from the plug, and the other was bent.The customer has been approached with a view to confirming how the plug came to be in this condition, but no response has been received.Although it has not been established how the prong came to be missing, there is a possibility that it broke off in the mains socket when the plug was removed - if this was the case then a risk of electrocution would be created.The most likely explanation for any such concern would be that the plug would have been damaged by the end user applying excessive force.There is no report of any patient harm.The device is not life-supporting or life-sustaining.Internal reference ra (b)(4).

Brand Name
INNOSPIRE ELEGANCE
Common Device Name
COMPRESSOR, AIR PORTABLE
Manufacturer (Section D)
RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD
chichester business park
city fields way, tangmere
chichester, west sussex PO20 2FT
UK  PO20 2FT
MDR Report Key6593510
Report Number9681154-2017-00007
Device Sequence Number739167
Product Code CAF
UDI-Device Identifier00383730001715
UDI-Public00383730001715
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1095067
Device Catalogue Number1099973
Device Lot Number150408
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2017
Initial Report FDA Received Date05/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1